Applied Mathematics and Optimization

, Volume 20, Issue 1, pp 163–192

Stochastic variational inequalities of parabolic type

  • U. G. Haussmann
  • E. Pardoux
Article

DOI: 10.1007/BF01447653

Cite this article as:
Haussmann, U.G. & Pardoux, E. Appl Math Optim (1989) 20: 163. doi:10.1007/BF01447653

Abstract

Existence and uniqueness of strong solutions of stochastic partial differential equations of parabolic type with reflection (e.g., the solutions are never allowed to be negative) is proved. The problem is formulated as a stochastic variational inequality and then compactness is used to derive the result, but the method requires the space dimension to be one.

Copyright information

© Springer-Verlag New York Inc 1989

Authors and Affiliations

  • U. G. Haussmann
    • 1
  • E. Pardoux
    • 2
  1. 1.Mathematics DepartmentUniversity of British ColumbiaVancouverCanada
  2. 2.Mathématiques—case HUniversité de ProvenceMarseille Cedex 3France

Personalised recommendations